# SDR U2RA2025102600023

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428F
- Aircraft serial: 25238
- Aircraft time: 117,657 hours, 17,866 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY SLIDE RESERVOIR PRESSURE IS BELOW GREEN BAND.
